MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 4F X 13CM PED. DBL. LUMEN; INFUSION CATHETER

MEDICAL COMPONENTS, INC. 4F X 13CM PED. DBL. LUMEN; INFUSION CATHETER
Model Number MC2LP-313S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Catheter showing failure in the routes when infusing medication through the distal route, it returns through the proximal route.
 
Additional Manufacturer Narrative
The complained device was returned for evaluation.Visual inspection confirms the complaint as flushing through one luer results in water coming back through the opposite luer.A supplier corrective action request was issued to the contract manufacturer.The contract manufacturer's investigation identified a manufacturing process issue that could affect the likelihood of a cross-lumen leak.The process has been modified to reduce the likelihood of a cross-lumen leak.The device in this complaint was manufactured prior to the change in the process.In addition, the 100% leak test also performed on these devices as a last step in the manufacture process was also updated to provide more precise instructions.The inspection procedure was also updated to reflect the change to the process operation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4F X 13CM PED. DBL. LUMEN
Common Device Name
INFUSION CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key15495645
Report Number2518902-2022-00056
Device Sequence Number6068035
Product Code LJS
UDI-Device Identifier00884908028331
UDI-Public884908028331
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/04/2024
Device Model NumberMC2LP-313S
Device Catalogue NumberMC2LP-313S
Device Lot NumberMMCG970
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown